Alert archive / Puerto Rico / Areal Flood Advisories in 2011
Areal Flood Advisory 252, NWS JSJ
NWS JSJ issued this areal flood advisory at Jun 27, 2011, 1:05 PM CDT. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 1:05 PM CDT (18:05 UTC)
- Expired
- Jun 27, 2011, 5:20 PM CDT
- In force
- 4 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
The radar
The San Juan radar (TJUA), 23 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
449
WGCA82 TJSJ 271805
FLSSJU
FLOOD ADVISORY
NATIONAL WEATHER SERVICE SAN JUAN PR
205 PM AST MON JUN 27 2011
PRC015-025-029-035-037-053-057-063-069-077-085-089-095-103-109-119-
123-129-133-147-151-272100-
/O.NEW.TJSJ.FA.Y.0252.110627T1805Z-110627T2100Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAGUAS PR-CAYEY PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-LAS PIEDRAS PR-
ARROYO PR-LUQUILLO PR-PATILLAS PR-MAUNABO PR-NAGUABO PR-CEIBA PR-
CANOVANAS PR-GUAYAMA PR-FAJARDO PR-HUMACAO PR-SALINAS PR-
SANTA ISABEL PR-RIO GRANDE PR-YABUCOA PR-VIEQUES PR-
205 PM AST MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY
FOR THE FOLLOWING MUNICIPALITIES...
IN PUERTO RICO
CAGUAS...CAYEY...JUNCOS...GURABO...SAN LORENZO...LAS PIEDRAS...
ARROYO...LUQUILLO...PATILLAS...MAUNABO...NAGUABO...CEIBA...
CANOVANAS...GUAYAMA...FAJARDO...HUMACAO...SALINAS...SANTA
ISABEL...RIO GRANDE...YABUCOA AND VIEQUES
* UNTIL 500 PM AST
* AT 159 PM AST...NUMEROUS SHOWERS WITHIN A LINE OF STRONG
THUNDERSTORMS CONTINUE TO AFFECT PARTS OF THE ADVISORY AREA AS THEY
MOVE NORTHWEST FROM YABUCOA AND NAGUABO INTO GURABO AND LUQUILLO.
RADAR ESTIMATES CURRENT RAINFALL AMOUNTS OF ONE INCH WITH ADDITIONAL
RAINFALL AMOUNTS ANOTHER INCH POSSIBLE ACROSS THESE AREAS OVER THE
NEXT FEW HOURS. STRONG GUSTY WINDS NEAR 30 TO 40 MPH... INTENSE
CLOUD TO GROUND LIGHTNING AND EMBEDDED VERY HEAVY RAIN WILL OCCUR
WITH THIS ACTIVITY AS IT PASSES.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 1791 6638 1842 6571 1841 6563 1832 6553
1816 6556 1814 6570 1796 6584 1790 6603
$$
AAS2 follow-up statements
749
WGCA82 TJSJ 272039
FLSSJU
FLOOD ADVISORY
NATIONAL WEATHER SERVICE SAN JUAN PR
439 PM AST MON JUN 27 2011
PRC015-025-029-035-037-053-057-063-069-077-085-089-095-103-109-119-
123-129-133-147-151-272300-
/O.EXT.TJSJ.FA.Y.0252.000000T0000Z-110627T2300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAGUAS PR-CAYEY PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-LAS PIEDRAS PR-
ARROYO PR-LUQUILLO PR-PATILLAS PR-MAUNABO PR-NAGUABO PR-CEIBA PR-
CANOVANAS PR-GUAYAMA PR-FAJARDO PR-HUMACAO PR-SALINAS PR-
SANTA ISABEL PR-RIO GRANDE PR-YABUCOA PR-VIEQUES PR-
439 PM AST MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE
* URBAN AND SMALL STREAM FLOOD ADVISORY
FOR THE FOLLOWING MUNICIPALITIES...
IN PUERTO RICO
CAGUAS...CAYEY...JUNCOS...GURABO...SAN LORENZO...LAS PIEDRAS...
ARROYO...LUQUILLO...PATILLAS...MAUNABO...NAGUABO...CEIBA...
CANOVANAS...GUAYAMA...FAJARDO...HUMACAO...SALINAS...SANTA
ISABEL...RIO GRANDE...YABUCOA AND VIEQUES
* UNTIL 700 PM AST
AT 430 PM AST...NUMEROUS SHOWERS CONTINUE TO AFFECT PARTS OF THE
ADVISORY AREA AS THEY MOVE NORTHWEST ACROSS THOSE MUNICIPALITIES OF
PUERTO RICO. RADAR ESTIMATES CURRENT RAINFALL AMOUNTS OF TWO INCHES
WITH ADDITIONAL RAINFALL AMOUNTS ANOTHER INCH POSSIBLE ACROSS THESE
AREAS OVER THE NEXT FEW HOURS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 1791 6638 1842 6571 1841 6563 1832 6553
1816 6556 1814 6570 1796 6584 1790 6603
$$
FIGUEROA302
WGCA82 TJSJ 272220
FLSSJU
FLOOD ADVISORY
NATIONAL WEATHER SERVICE SAN JUAN PR
620 PM AST MON JUN 27 2011
PRC015-025-029-035-037-053-057-063-069-077-085-089-095-103-109-119-
123-129-133-147-151-272229-
/O.CAN.TJSJ.FA.Y.0252.000000T0000Z-110627T2300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAGUAS PR-CAYEY PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-LAS PIEDRAS PR-
ARROYO PR-LUQUILLO PR-PATILLAS PR-MAUNABO PR-NAGUABO PR-CEIBA PR-
CANOVANAS PR-GUAYAMA PR-FAJARDO PR-HUMACAO PR-SALINAS PR-
SANTA ISABEL PR-RIO GRANDE PR-YABUCOA PR-VIEQUES PR-
620 PM AST MON JUN 27 2011
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR THE MUNICIPALITIES OF...
IN PUERTO RICO
CAGUAS...CAYEY...JUNCOS...GURABO...SAN LORENZO...LAS PIEDRAS...
ARROYO...LUQUILLO...PATILLAS...MAUNABO...NAGUABO...CEIBA...
CANOVANAS...GUAYAMA...FAJARDO...HUMACAO...SALINAS...SANTA
ISABEL...RIO GRANDE...YABUCOA AND VIEQUES
DOPPLER RADAR INDICATED THAT THE MODERATE TO HEAVY RAIN WHICH
AFFECTED THIS AREA HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT
ADDITIONAL RAINFALL IS EXPECTED ACROSS THESE AREAS OVER THE NEXT FEW
HOURS. THEREFORE THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN
CANCELED.
RESIDENTS AND MOTORISTS ACROSS THESE AREAS SHOULD HOWEVER BE ALERT TO
PONDING OF WATER ON ROADWAYS AND ALLOW TIME FOR STREAMS...CREEKS AND
RIVERS TO RETURN TO NORMAL LEVELS.
&&
LAT...LON 1791 6638 1842 6571 1841 6563 1832 6553
1816 6556 1814 6570 1796 6584 1790 6603
$$
FIGUEROA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood advisory went out at Jun 27, 10:39 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 27, 10:39 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1139 AM AST MON JUN 27 2011 .UPDATE...A TROPICAL WAVE WITH LEADING EDGE NOW ACROSS THE EASTERN CARIBBEAN AND EXTENDING NORTHWARDS BETWEEN EASTERN PUERTO RICO AND THE VIRGIN ISLANDS WILL CONTINUE TO MOVE WESTWARD BETWEEN 15-20 MPH. LATEST TJSJ AND MACM 12Z UPPER AIR SOUNDING...SATELLITE DERIVED MIMIC TPW PRODUCT...AS WELL AS SATELLITE IMAGERY SUGGESTS CONSIDERABLE AMOUNTS OF TROPICAL MOISTURE ACCOMPANYING THE WAVE...WITH PWAT VALUES NOW NEAR 2.0 INCHES ACROSS THE REGION. DURING THE MORNING HOURS A SOLID LINE/SQUALL LINE OF STRONG THUNDERSTORMS RACED WESTWARD ACROSS THE VIRGIN ISLANDS...SURROUNDING WATERS AND EASTERN PUERTO RICO...PRODUCING LOCALLY HEAVY DOWNPOURS AND MAX WIND GUST BETWEEN 30 TO 40 MPH OR MORE IN SOME AREAS. SINCE THEN THE ACTIVITY TAPERED OFF OVER LAND... WHILE STRONG THUNDERSTORMS CONTINUED TO MOVE WESTWARDS ACROSS THE CARIBBEAN WATERS. FOR THE REST OF THE DAY THE COMBINATION OF THE MOISTURE ASSOCIATED WITH THE TROPICAL WAVE...AND THE INTERACTION OF TUTT/AND UPPER LEVEL LOW MOVING SOUTH TOWARDS THE DOMINICAN REPUBLIC WILL SUPPORT CONTINUED RAPID DEVELOPMENT AND ENHANCEMENT OF AFTERNOON CONVECTION ACROSS THE ISLANDS. PERIODS OF STRONG THUNDERSTORMS AND INTENSE CLOUD TO GROUND LIGHTNING WILL REMAIN POSSIBLE OVER THE LOCAL ISLANDS. IN ADDITION...SATELLITE IMAGERY SHOWED LEADING EDGE OF WIDESPREAD AREA OF SAHARAN DUST TRAILING THE TROPICAL WAVE AND NOW QUICKLY APPROACHING THE LESSER ANTILLES. THIS IS ACCOMPANIED BY THE DRIER AND STABLE AIR. && .AVIATION...PREVAILING VFR CONDS EXPECTED AT MOST TAF SITES TODAY... HOWEVER THE EXPECTED LATE MORNING AND AFTN CONVECTION...AND THAT ACCOMPANYING THE TROPICAL WAVE NOW MOVING ACROSS THE EASTERN CARIBBEAN WILL BRING TEMPO MVFR/IFR DUE TO LOW CIGS AND SHRA/TSRA ACTIVITY TO THE FLYING AREA...AS WELL AS MOST TAF SITES AT LEAST TIL 27/23Z.. IN ADDITION...LOCAL WND GUST OF 25-35 KNOTS WILL BE POSSIBLE WITH THE STRONG TSTM ACTIVITY AND EN ROUTE BETWEEN PR AND THE NORTHERN LEEWARDS INCLUDING THE VIRGIN ISLANDS. NO OTHER CHANGES TO PREVIOUS DISCUSSION. && .PREV DISCUSSION... /ISSUED 455 AM AST MON JUN 27 2011/ SYNOPSIS...SURFACE HIGH PRESSURE ANCHORED ACROSS THE CENTRAL ATLANTIC WILL MAINTAIN MODERATE TO FRESH TRADE WINDS ACROSS THE LOCAL FORECAST AREA THROUGH AT LEAST WEDNESDAY. TODAY...A TROPICAL WAVE OVER THE LESSER ANTILLES WILL MOVE WEST NORTHWEST ACROSS THE EASTERN CARIBBEAN THROUGH TUESDAY. THIS FEATURE AND THE PROXIMITY OF AN UPPER LOW WILL INCREASE THE CHANCES FOR ACTIVE WEATHER ACROSS THE LOCAL FORECAST AREA OVER THE NEXT COUPLE OF DAYS. DISCUSSION...ISOLATED TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS BRUSHED THE NORTHEAST PORTIONS OF PUERTO RICO...INCLUDING THE SAN JUAN METROPOLITAN AREA. THE ASOS AT THE LMM AIRPORT REPORTED .08 OF AN INCH FROM THESE SHOWERS. ALTHOUGH MOST OF THE SHOWERS MOVED OVER THE ATLANTIC WATERS OR DISSIPATED...THE DOPPLER RADAR IS SHOWING ANOTHER LINE OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE ANEGADA PASSAGE. THEREFORE EXPECT SCATTERED TO NUMEROUS SHOWERS AFFECTING THE USVI THROUGH SUNRISE AND LATER ON AFFECTING THE CULEBRA...VIEQUES AND THE EASTERN PORTIONS OF PUERTO RICO. THE UPPER LEVEL LOW NOW JUST NORTH OF HISPANIOLA IS FORECAST TO CUT OFF AND SHIFTS FURTHER SOUTH ACROSS THE DOMINICAN REPUBLIC LATER THIS AFTERNOON. THE MOST UNSTABLE AIR WILL REMAIN OVER THE LOCAL FORECAST AREA THROUGH AT LEAST TUESDAY. THE TROPICAL WAVE NOW LOCATED OVER THE LESSER ANTILLES WILL HELP IN THE INFLUX OF DEEP TROPICAL MOISTURE ACROSS THE LOCAL REGION. EXPECT STRONG THUNDERSTORMS TO DEVELOP ACROSS THE INTERIOR AND WESTERN PORTIONS OF PUERTO RICO THIS AFTERNOON. TONIGHT...EXPECT MORE SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE EASTERN WATERS OF PUERTO RICO...WITH SOME AFFECTING THE EASTERN PORTIONS OF PUERTO RICO AND ADJACENT ISLANDS. AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS ALL TAF SITES THROUGH AT LEAST 27/16Z. BETWEEN 27/16Z THROUGH 27/22Z...MVFR CONDITIONS WITH MOUNTAIN OBSCURATIONS WILL BE POSSIBLE ACROSS...TJMZ...AND TJBQ IN SHRA/TSRA. WINDS WILL BE MAINLY EAST AT 15 KTS...EXCEPT GUSTY NEAR SHOWERS AND THUNDERSTORMS. MARINE...MODERATE TO FRESH TRADE WINDS WILL CONTINUE TO GENERATE A MODERATE CHOP ACROSS MOST OF THE LOCAL WATERS THROUGH AT LEAST WEDNESDAY. MARINERS SHOULD MONITORS THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL EASTERN ATLANTIC AND CARIBBEAN WATERS THROUGH THE MORNING HOURS. THESE THUNDERSTORMS COULD GENERATE WINDS OF ABOVE 30 KNOTS. && .PRELIMINARY POINT TEMPS/POPS... SJU 90 80 91 80 / 50 30 30 30 STT 88 80 90 82 / 60 30 40 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 09/11
In the hours before
Special weather statement, Jun 27, 8:29 AM CDT, 4 hours 36 minutes before
SPSSPN
PRC055-059-075-111-113-121-133-149-153-271415-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
920 AM AST LUNES 27 DE JUNIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 10:15 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
SABANA GRANDE...YAUCO...VILLALBA...GUAYANILLA...GUANICA...
JUANA DIAZ...PONCE...SANTA ISABEL Y PENUELAS
A LAS 9:10 AM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UNA LINEA DE TRONAS FUERTES ACERCANDOSE LA COSTA
SUR DE PUERTO RICO...PARTICULARMENTE PONCE Y VECINDAD. ESTA LINEA SE
MUEVA HACIA EL NOROESTE A 25 MPH...Y LLEGARA A LOS MUNICIPIOS DESDE
PONCE HACIA EL OESTE A GUANICA Y SABANA GRANDE EN LOS PROXIMOS 30
MINUTOS.
VIENTOS EN RAFAGAS DE 30 A 40 MPH...RELAMPAGOS INTENSOS DE NUBE A
SUELO Y LLUVIA FUERTE PASARA CON ESTA ACTIVIDAD DE TRONADAS. SI SE
ENCUENTRA EN EL EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO
ARBOLES. MUEVASE AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE
ENCUENTRE EN EL INTERIOR MANTENGASE ALEJADO DE LAS VENTANAS Y
PUERTAS Y EVITE UTILIZAR ENSERES ELECTRICOS A MENOS QUE SEA PARA
ALGUNA EMERGENCIA.
LAS FUERTES LLUVIAS PUEDEN INUNDAR AREAS BAJAS Y DE POBRE DRENAJE.
EVITE ESTAS AREAS Y NO CRUCE CARRETERAS INUNDADAS. LOS NIVELES DE
RIOS Y QUEBRADAS PUEDEN AUMENTAR...POR LO TANTO MUEVASE A TERRENO
MAS ALTO SI ES AMENAZADO POR ALGUNA INUNDACION.
ER/RAMSpecial weather statement, Jun 27, 10:33 AM CDT, 2 hours 32 minutes before
VIC010-271630-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1133 AM AST MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 1230 PM AST FOR PEOPLE IN THE FOLLOWING
ISLAND
IN THE U.S. VIRGIN ISLANDS
SAINT CROIX
INCLUDING THE FOLLOWING LOCATIONS
FREDERIKSTED SOUTHEAST AND GROVE PLACE
AT 1131 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EAST OF GROVE PLACE...MOVING WEST AT 25
MPH.
STRONG GUSTY WINDS....INTENSE LIGHTNING AND VERY HEAVY RAIN WILL
OCCUR WITH THIS ACTIVITY. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH
OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE
THE THUNDERSTORM APPROACHES.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF GUTS AND STREAMS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.Special weather statement, Jun 27, 12:21 PM CDT, 44 minutes before
PRC147-271800-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
121 PM AST MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 200 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITY
IN PUERTO RICO
VIEQUES
INCLUDING THE FOLLOWING LOCATIONS
ESPERANZA
AT 117 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...MOVING NORTHWEST TOWARDS VIEQUES AT
25 MPH .STRONG GUSTY WINDS NEAR 30 TO 40 MPH....INTENSE CLOUD TO
GROUND LIGHTNING AND VERY HEAVY RAIN WILL OCCUR WITH THIS ACTIVITY
AS IT PASSES.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
ERSpecial weather statement, Jun 27, 12:31 PM CDT, 34 minutes before
SPSSPN
PRC147-271800-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
121 PM AST LUNES 27 DE JUNIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 2:00 PM AST PARA LAS PERSONAS EN EL SIGUIENTE MUNICIPIO
EN PUERTO RICO
VIEQUES
A LAS 1:17 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UNA LINEA DE TRONADAS FUERTES MOVIENDOSE HACIA
EL NOROESTE SOBRE VIEQUES A 25 MPH. FUERTES VIENTOS EN RAFAGAS DE 30
A 40 MPH...RELAMPAGOS INTENSOS DE NUBE A SUELO Y LLUVIA FUERTE
PASARAN CON ESTA ACTIVIDAD DE TRONADAS.
LAS FUERTES LLUVIAS PUEDEN INUNDAR AREAS BAJAS Y DE POBRE DRENAJE.
EVITE ESTAS AREAS Y NO CRUCE CARRETERAS INUNDADAS. LOS NIVELES DE
RIOS Y QUEBRADAS PUEDEN AUMENTAR...POR LO TANTO MUEVASE A TERRENO
MAS ALTO SI ES AMENAZADO POR ALGUNA INUNDACION.
ER/DSSpecial weather statement, Jun 27, 12:36 PM CDT, 29 minutes before
PRC007-009-015-019-021-025-029-031-033-035-037-041-043-045-047-051-
053-057-061-063-069-077-085-087-089-095-103-105-109-119-123-127-129-
133-135-137-139-151-271930-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
136 PM AST MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 330 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
BAYAMON...CAGUAS...CIDRA...COAMO...CAYEY...COROZAL...COMERIO...
AIBONITO...AGUAS BUENAS...BARRANQUITAS...JUNCOS...GURABO...
NARANJITO...TOA ALTA...SAN LORENZO...TRUJILLO ALTO...LAS
PIEDRAS...DORADO...ARROYO...LUQUILLO...PATILLAS...MAUNABO...
NAGUABO...GUAYNABO...CEIBA...CANOVANAS...GUAYAMA...FAJARDO...
CAROLINA...HUMACAO...CATANO...SAN JUAN...SALINAS...SANTA
ISABEL...LOIZA...RIO GRANDE...YABUCOA AND TOA BAJA
AT 128 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH LEADING EDGE OF THE
TROPICAL WAVE...MOVING NORTHWEST TOWARD THE SOUTH AND EAST PORTIONS
OF PUERTO RICO AT 25 MPH. STRONG GUSTY WINDS NEAR 30 TO 40 MPH...
INTENSE CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN WILL OCCUR
WITH THIS ACTIVITY AS IT PASSES.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS
THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY
ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD
WATERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
ERSpecial weather statement, Jun 27, 12:42 PM CDT, 23 minutes before
SPSSPN PRC007-009-015-019-021-025-029-031-033-035-037-041-043-045-047-051-05 3-057-061-063-069-077-085-087-089-095-103-105-109-119-123-127-129- 133-135-137-139-151-271930- COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 136 PM AST LUNES 27 DE JUNIO DE 2011 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA LA 3:30 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN PUERTO RICO BAYAMON...CAGUAS...CIDRA...COAMO...CAYEY...COROZAL...COMERIO... AIBONITO...AGUAS BUENAS...BARRANQUITAS...JUNCOS...GURABO... NARANJITO...TOA ALTA...SAN LORENZO...TRUJILLO ALTO...LAS PIEDRAS...DORADO...ARROYO...LUQUILLO...PATILLAS...MAUNABO... NAGUABO...GUAYNABO...CEIBA...CANOVANAS...GUAYAMA...FAJARDO... CAROLINA...HUMACAO...CATANO...SAN JUAN...SALINAS...SANTA ISABEL...LOIZA...RIO GRANDE...YABUCOA Y TOA BAJA A LAS 1:28 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE METEOROLOGIA INDICO UNA LINEA DE TRONADAS FUERTES ASOCIADAS CON EL EJE FRONTAL DE LA ONDA TROPICAL...MOVIENDOSE HACIA EL NOROESTE HACIA LAS COSTAS DEL SUR Y ESTE DE PUERTO RICO A 25 MPH. FUERTES VIENTOS EN RAFAGAS DE 30 A 40 MPH...RELAMPAGOS INTENSOS DE NUBE A SUELO Y LLUVIA FUERTE PASARAN CON ESTA ACTIVIDAD DE TRONADAS. LAS FUERTES LLUVIAS PUEDEN INUNDAR AREAS BAJAS Y DE POBRE DRENAJE. EVITE ESTAS AREAS Y NO CRUCE CARRETERAS INUNDADAS. LOS NIVELES DE RIOS Y QUEBRADAS PUEDEN AUMENTAR...POR LO TANTO MUEVASE A TERRENO MAS ALTO SI ES AMENAZADO POR ALGUNA INUNDACION. RAYOS INTENSOS CON ESTA TORMENTA. SI SE ENCUENTRA EN EL EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO ARBOLES. MUEVASE AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE ENCUENTRE EN EL INTERIOR MANTENGASE ALEJADO DE LAS VENTANAS Y PUERTAS Y EVITE UTILIZAR ENSERES ELECTRICOS A MENOS QUE SEA PARA ALGUNA EMERGENCIA. ER/DS
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 4:47 AM CDT | Special Marine Warning | JSJ | 88 min | |
| Jun 27, 6:19 AM CDT | Special Marine Warning | JSJ | 56 min | |
| Jun 27, 7:21 AM CDT | Special Marine Warning | JSJ | 84 min | |
| Jun 27, 8:48 AM CDT | Special Marine Warning | JSJ | 87 min | |
| Jun 27, 10:39 AM CDT | Special Marine Warning | JSJ | 81 min | |
| Jun 27, 12:17 PM CDT | Special Marine Warning | JSJ | 58 min | |
| Jun 27, 2:06 PM CDT | Special Marine Warning | JSJ | 84 min | |
| Jun 27, 3:28 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Jun 27, 6:40 PM CDT | Special Marine Warning | JSJ | 99 min |
Nearby
Areal Flood Advisories in Puerto Rico, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.